Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam
Powered By
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "is anyone taken xcopri cenobamate having an side effects"

reset
Cenobamate
A MyEpilepsyTeam Member asked a question 💭

Has anyone reduced their medication and been put on Cenobamate instead?

A MyEpilepsyTeam Member

I am thinking of trying it and want to speak to my neurologist on my next review. I am weaning off pregabalin at the moment.

ONTOZRY
A MyEpilepsyTeam Member asked a question 💭

I have just been put on ONTOZRY.
Can some people help me out and tell me about it

A MyEpilepsyTeam Member

From what I found out . It’s a European seizure medication
Cenobamate is the generic name brand .

Cerobamate is also generic to the the Brand Xcopri .

Other than than that I can’t give any out… read more

Xcopri
A MyEpilepsyTeam Member asked a question 💭

Has anyone put on xcopri and seen reduction in seisures ?

What are your thoughs of RNS and epilepsy surgery, are worth the pain?

A MyEpilepsyTeam Member

Know this is an older post. Xcopri has helped slow my seizures but side effects are brutal. Loss of balance and coordination at higher doses. Slowly weaned off to a much lower dose and still have… read more

Sponsored Content
Find out more about different epilepsy treatments Read more >
Xcopri (cenobamate) For Kids ???
A MyEpilepsyTeam Member asked a question 💭

My doctor is recommending cenobamate for my son, who is 13 year old. He has focal onset aware seizures and take Oxtellar XR. He has tried Keppra and Banzel and both have aggregated the seizures. Does anyone have experience with cenobamate ? Is this too strong for a kid ? What symptoms do you observe ?

A MyEpilepsyTeam Member

Seizure control should be your first priority. If side occur then worry bout them as you did with previous meds. Dr knows his seizures best & how meds will affect him. My mom 50 years ago if others… read more

Dose Anyone Take Xcopri And Had Any Problems With It. Also Know As Cenobamate
A MyEpilepsyTeam Member asked a question 💭

My Nero wants me to go on xcopri while decreasing my onifi has anyone taken or is anyone on this drug and had any experiences with it and what kind of side effects if any you had on it.its a fairly new drug A.K.A. cenobamate any input is helpful. Thank you.

A MyEpilepsyTeam Member

Great to hear! And with the medications gone, at least some of the side effects are gone.

Medication Question
A MyEpilepsyTeam Member asked a question 💭

How is Xcopri? What are side effects?

I don't want to come off of phenobarbital

A MyEpilepsyTeam Member

I'm happy to hear she is getting better

Xcorpri
A MyEpilepsyTeam Member asked a question 💭

Who’ve taken this and how do you feel? Doctor just put me on this but she said i might hve a rash.

A MyEpilepsyTeam Member

I almost went through this entire month without a seizure since starting this new 💊 & getting the right
dosage setup (frustration/ stress piled into a seizure recently), but I will keep it 💯 & 🙏🏾… read more

O.k. So I've Done Enough Research On My Own Question To Know My Own Answer But If Like A Little More Information.
A MyEpilepsyTeam Member asked a question 💭

A relatively drug has been suggested to me to swap out and replace topomax I was wondering if anyone is or was taking xcopri, ( generic band name, cenobamate) and what has it been like the side effects and dose of work well with your sezuires. Mine are partial complex seizures. I haven't found out much about the brand name as I have to do more research but with the generic name it says it shouldn't be taken if you have a history of depression and I do and still have depression. Also a drug… read more

A MyEpilepsyTeam Member

I didn't know about onfi interaction ty, just started xcopri, very, very strong, been on 3 months, extreme aem side effects. My one I was a miracle

Taking Xcopri And Sezuire Reduction And Side Effects.
A MyEpilepsyTeam Member asked a question 💭

I want to know one more time before I make my final decision before going into my neurologist visit this Aug 6th 2022 about the information people who have taken or are on this medication xcopri have seen in sezuire reduction and what kind of side effects from uncommon to most common you have experienced and any unusual side effects that have happened when taking xcopri and if or any side effects bit had with the medications you we're on . I now take brivact and topiramate an clobazam. If… read more

A MyEpilepsyTeam Member

Sorry to hear that David! It is even worse that your doctor does not already know this because the doctors and pharmacists has the program and databases to make sure to not give a patient medications… read more

Has Anyone Had Any Trouble With Sporadic Behavior Issues, Seemingly Coming From Nowhere, While Taking XCopri? Anxiety Heightened!!
A MyEpilepsyTeam Member asked a question 💭

He is lashing out, throwing, etc. This is taking a dosage over 50 mg. Signs began 5-7 days after going up to from 50 mg to 75mg to 100mg.
We, neurologist and I, are slowing weaning him back down.

A MyEpilepsyTeam Member

Generally speaking, every epilepsy med should be a weaning off and on process. Also feel it's safest to do this one drug at a time, if possible, because how can you determine side effects and… read more